RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 2(350), Pages 177–178 (Mi umn624)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Ideals of hereditary rings

A. A. Tuganbaev

Moscow Power Engineering Institute (Technical University)

DOI: https://doi.org/10.4213/rm624

Full text: PDF file (243 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:2, 392–394

Bibliographic databases:

MSC: 16E60, 16P50
Accepted: 03.02.2003

Citation: A. A. Tuganbaev, “Ideals of hereditary rings”, Uspekhi Mat. Nauk, 58:2(350) (2003), 177–178; Russian Math. Surveys, 58:2 (2003), 392–394

Citation in format AMSBIB
\Bibitem{Tug03}
\by A.~A.~Tuganbaev
\paper Ideals of hereditary rings
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 2(350)
\pages 177--178
\mathnet{http://mi.mathnet.ru/umn624}
\crossref{https://doi.org/10.4213/rm624}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992578}
\zmath{https://zbmath.org/?q=an:1068.16001}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..392T}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 2
\pages 392--394
\crossref{https://doi.org/10.1070/RM2003v058n02ABEH000624}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000184540100017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0043071498}


Linking options:
  • http://mi.mathnet.ru/eng/umn624
  • https://doi.org/10.4213/rm624
  • http://mi.mathnet.ru/eng/umn/v58/i2/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:218
    Full text:79
    References:32
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019